

Formula Regional Americas Championship Powered by Honda – Rounds 4,5,6 Formula 4 United States Championship Powered by Honda – Rounds 4,5,6 Road America | May 13-17, 2021 | VERSION 8 | May 7, 2021

Thursday.	May 13.	2021

8:00-5:00 pm SVRA Test Day- No F4/FR Sessions

12:00 pm FR/F4 Team Load In

5:15-6:30 pm Track Walk for Drivers and Driver Coaches only

after the last checker of the day. No wheeled

vehicles. Available for 1.25 hours.

#### Friday, May 14, 2021

8:00am Groups 1, 3, 4, 5b Practice

8:25am Group 2 Practice

8:50am Groups 5a, 7, 9, 11 Practice

9:15am Group 10 Practice 9:40am Groups 8, 12b Practice 10:05am Groups 6, 12a Practice 10:30am F4 U.S. Optional Testing

11:00am IGT Qualifying 1

11:25am Miata Heritage Cup Practice

11:50 am Lunch

12:50pm Groups 1, 3, 4, 5b Qualifying

1:20pm Group 2 Qualifying

1:50pm Groups 5a, 7, 9, 11 Qualifying

2:20pm Group 10 Qualifying
2:50pm Groups 8, 12b Qualifying
3:20pm Groups 6, 12a Qualifying
3:50pm F4 U.S. Optional Testing

4:20pm IGT Qualifying

4:50pm Miata Heritage Cup Qualifying

# Saturday, May 15, 2021

8:00am Groups 6, 12a Qualifying 8:25am Groups 5a, 7, 9, 11 Qualifying

8:50am F4 U.S. Practice

9:20am Groups 8, 12b Qualifying 9:45am Group 10 Qualifying 10:10am Group 2 Qualifying

**10:35am** FR Americas Optional Testing 11:05am Groups 1, 3, 4, 5b Qualifying

11:30am IGT Feature Race #1

11:55am Miata Heritage Cup Qualifying

12:20 pm Lunch

1:20pm Groups 1, 3, 4, 5b Feature Race #1

## Saturday, May 15, 2021 (continued)

1:45pm Groups 5a, 7, 9, 11 Feature Race #1
2:10pm Groups 6, 12a Feature Race #1

2:35pm F4 U.S. Qualifying

3:05-3:35 pm F4 U.S. Parc Fermé (30 min.)
3:05pm Group 10 Feature Race #1
3:30pm Groups 8, 12b Feature Race #1
3:55pm FR Americas Optional Testing
4:25pm Group 2 Feature Race #1

4:50pm IGT Feature Race #2

5:15pm Miata Heritage Cup Feature Race #1

#### Sunday, May 16, 2021

8:00 am Enduro

9:15 am FR Americas Practice 10:10am Group 2 Feature Race #2

10:35am Groups 1, 3, 4, 5b Feature Race #2

11:00am F4 U.S. Race #1 (30-min.) 11:35 am-12:35 pm F4 U.S. Parc Fermé (60-min.)

11:45am Group 10 Feature Race #2

12:10pm Miata Heritage Cup Feature Race #2

11:55 am Group 10 Race

12:35 pm Lunch

1:35 pm FR Americas Qualifying

2:05-2:35 pmFR Americas Parc Fermé (30-min.)2:05pmGroups 5a, 7. 9, 11 Feature Race #22:30pmGroups 6, 12a Feature Race #2

2:55 pm F4 U.S. Race #2 (30-min.) 3:30-4:30 pm F4 U.S. Parc Fermé (60-min.)

3:40 pm Enduro

4:40 pm FR Americas Race #1 (35-min) 5:20-6:20 pm FR Americas Parc Fermé (60-min.)

### Monday, May 17, 2021

8:30 am FR Americas Race #2 (35-min)

9:10 am FR Americas Parc Fermé (Length TBA)

9:30 am F4 U.S. Race #3 (30-min)

10:05 am F4 U.S. Parc Fermé (Length TBA) 10:30 am FR Americas Race #3 (35 min)

11:10 am FR Americas Parc Fermé (Length TBA)
5:00 pm All teams must leave the property

#### Pre-Grid opens approximately 20 minutes before session time listed. Pay attention to Official Radio & WhatsApp updates for confirmation.

	Registration Hours Registration Building	<b>Tech/Scales*</b> FR/F4 Trailer	Tire Scanning FR/F4 Trailer	Required Meetings Location: Medical Center Mtg. Room	Tire Service Hours
Thursday	10:00 am-4:00 pm				
Friday	8:00 am-1:00 pm	8:00 am-5:00 pm	8:00 am-5:00 pm	8:00 am: F4 Drivers Meeting	8:00 am-6:00 pm
Saturday	7:30 am-2:00 pm	8:00 am-5:00 pm	8:00 am-11:00 am		8:00 am-6:00 pm
Sunday	8:00 am-12:00 pm	8:00 am-5:00 pm		7:30 am: FR Drivers Meeting	8:00 am-6:00 pm
Monday					8:00 am-10:00 am

<sup>\*</sup>Tech and scales open except during Lunch and Parc Fermè





















